# SDR CA190322001

- Difficulty date: February 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 22,921 hours
- Engine: Ge GENX1B54
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 8103023
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK STATIC OF 8 DROPS/MN ON #2 ENGINE MAIN FUEL OIL HEAT EXCHANGER.  RESOLUTION R/H ENGINE FUEL/OIL EXCHANGER REPLACED IAWAMM B787-79-21-01,TESTED AND LEAK CHECK C/O IAW 71-00-00-,NIL FAULT FOUND.
